MathSciNet Relay Station
MathSciNet bibliographic data
MR1132132 60K35 (68Q80)
Durrett, Richard; Steif, Jeffrey E. Some rigorous results for the Greenberg-Hastings model. J. Theoret. Probab. 4 (1991), no. 4, 669–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement